• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

quitiapine

J

jenny

Member
Joined
Jul 14, 2010
Messages
9
My pdoc put me on quitiapine about 8 weeks ago and i am on 150 mg at night. my question is does anyone get restless jumpy legs about 1 hour after taking their meds?
 
M

mickeymoo

Well-known member
Joined
Feb 3, 2010
Messages
427
smack bang almost to the minute! I am also the same at night. I find splitting my dose and taking an hr or 2 apart helps. also walking around does.

Its really hideous though isnt it!
 
trombone_babe

trombone_babe

Well-known member
Joined
Jul 15, 2009
Messages
1,191
Location
Kent
Yep it did something similar to me, not so much restless legs but couldn't sit still, keep my fingers/hands still etc. It was very frustrating to the point of tears but it got better after I got the extended release version.
 
Modelaeroman

Modelaeroman

Well-known member
Joined
Dec 14, 2009
Messages
55
Location
Horsham, West Sussex
Yep, I take 300mg of Quetiapine and I find my left leg goes a bit wonky after an hour or so. It feels like a mix between a dead leg and restless legs. It's really difficult to get comfortable.


Kev
 
prairiechick

prairiechick

ACCOUNT CLOSED
Joined
Jul 28, 2010
Messages
6,207
Location
Out of Context
I don't get a twitch in my leg, but I do get a twitch on my face, close to my mouth, and sometimes I stutter. This can happen any time of day, and never happened before going on Quetiapine. But the worst thing about it for me is the weight gain.
 
V

Voltaire

Member
Joined
Aug 25, 2010
Messages
7
Location
City of London
I used to be on Quetiapine and had the strange leg effects. The weight gain was also an issue.
 
J

jenny

Member
Joined
Jul 14, 2010
Messages
9
thankyou for your replies. glad its not just me then. i will mention it to my pdoc as i go next week.
 
Bikerbabe

Bikerbabe

Well-known member
Joined
Mar 19, 2010
Messages
193
Location
East of England
Trigger warning

My friend suffered the same on the drug. I didn't, but when they came to take me off it I had a severe reaction and took a massive o/d only just here.
 
Top